# SDR SWAA2022011254379

- Difficulty date: December 17, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#70-186 FWD CARGO COMPARTMENT #3 RH FWD CAP STRIP CORRODED ; / [01] FWD CARGO COMPARTMENT #4 LH CAP STRIP IS CORRODED; NOT THE #3 RH SIDE. REPLACED #4 CAP STRIP AND VERIFIED P/N 453A1611-16 A-TAG WN5426. IAW IPC 25-52-10-03 ITEM 365; [02] VERIFIED STEP 1.; [03] OK TO INSTALL CAP STRIP.; [04] INSTALLED NEW #4 L/H CAP STRIP I/A/W B737 AMM 25-52-10-400-801; [05] VERIFIED STEP 4
